# SDR AALA201602289017

- Difficulty date: February 25, 2016
- Submitted: February 29, 2016
- Operation: Air carrier
- Aircraft: N583UW
- Make and model: Airbus A321-231
- Aircraft serial: 6181
- Aircraft time: 5,765 hours, 2,298 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Contaminated
- Location: Zone 100
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: G

## Discrepancy

AIRCRAFT WAS GNDED.  WITH APU BLEED ON, CREW REPORTED VERY STRONG GLYCOL FUMES THROUGHOUT ACFT.  COMPLIED WITH JC 26L00021001, 26L00021002 & 26L0002104.  FOUND APU & BELLY COVERED WITH DE-ICING FLUID.  COMPLIED WITH JC 26C31049016, APU COMPARTMENT WASH. NO ODORS PRESENT AT THIS TIME.  ACFT OK FOR SERVICE.
